advertisement
Question
Posted by: Melinda | 2019/02/05

Side effects of fertomid

Good morning doctor please can you advise me if fertomid tablets causes severe sore throat. I have been on the medication for six months now and I'm experiencing absolutely sore throat where it's even difficult for me to swallow my saliva. I do not have the flu or any flu like symptoms. Your help would be highly appreciated Thank you Melinda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert
- 2019/02/22

Dear Melinda,


This is not a side-effect of Fertomid that I have heard of and if it is it is definitely not a common side-effect. I advise that you omit using the fertomid for a month and see if that makes any difference. Also you should consult with your GP / ENT to exclude any another serious cause for your sore throat.

Answered by Dr T Mohamed 


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement